MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT; LEFT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT; LEFT FOSSA COMPONENT
Model Number TYY-NNNNLF
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient had constant intermittent swelling, which resolved with medication.Blood work was done and showed positive for eosinophilia.The surgeon elected to remove the left tmj devices and place a costochondral rib graft.Multiple mdr's were submitted for this event (reference mdr#2031049-2020-00076).
 
Event or Problem Description
The left tmj devices were removed due to material sensitivity.

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10435115
Report Number2031049-2020-00075
Device Sequence Number11228872
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3200201W45248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model NumberTYY-NNNNLF
Device Catalogue NumberTYY-NNNNLF
Device Lot NumberW45248
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR